# SDR FDEA201711173258

- Difficulty date: November 17, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 65,533 hours, 25,868 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51002
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1640 BETWEEN BL 0 - LBL 58.22 FLOORBEAM TEE CORRODED.   REMOVED CORROSION IAW SRM 51-10-02-0G, LBL 38 TO LBL 58.22,   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51-1A, FIG 101, DETAL VI.   CUT-OUT THE DAMAGED FLOORBEAM  UPPER TEE,  FABRICATED ANGLES, TEE REPAIR, TRIMMED, LOCATED, DRILLED, AND INSTALLED THE REPAIR IAW SRM 53-00-51-2R, FIG 201, REPAIR 8.
